# SDR DL72S001932

- Difficulty date: October 3, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 49,333 hours, 32,245 cycles
- Engine: Pwa JT8D15A
- Engine time: 54,421 hours, 41,008 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL LEAK IN-FLIGHT.  SERVICED OIL.  RAN ENGINE AND FOUND B-NUT AT NR 4 BEARING SCAVENGE LINE LOOSE.  TIGHTENED SAME.
